# SDR AALA20041217

- Difficulty date: December 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT 2H INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 2H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
